# SDR UPS00831988

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1767-1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1767-1780, STR 18L IS CRACKED UNDER THE END FITTING.  REPAIRED AREA IAW SRM 53-2-2 FIG 10 AND FIG 11.
